I'm on the 21 day pill and on my app it tells me what days to take it and not and my last period was on the 24-29 Dec and now it is telling me I should have started my period yesterday and I'm getting worried as it normally starts the day it says it's going to. I'm confused to why it's changing the days as my doctor said it wouldn't and I'm worried because I have been having unprotected sex on my "break days". I have also had sex before my period so I'm just worried can you help me out?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started a new pill last month on the first day of my period.. I continued to take the pill for at?
Posted 8 Aug 2013 • 1 answer
Posted 8 Jan 2014 • 2 answers
Posted 18 Mar 2014 • 1 answer
Posted 28 Jan 2015 • 1 answer
Posted 20 May 2015 • 1 answer